# SDR WX0A2024061932082

- Difficulty date: May 29, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 39,170 hours, 26,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 5000-0023: 1711-15 LH WING TRAILING EDGE OVERHANG, CORROSION FOUND ON UPPER SKIN LOWER SURFACE BTW RIB 16 TO OUTBD OF RIB 17. / LH WING TOP SKIN PANEL #2 LOWER SURFACE TEOH AREA BTW RIB 16 AND OUTBD OF RIB 17 PERMANENTLY REPAIRED PER AIRBUS DOSSIER #81414982, TD 81414982/007/2024 #A, REPAIR INSTRUCTIONS R572-58979 ISSUE E, R572-58616 ISSUE M AND ALLEGIANT ERO #R5721-**** REV.**. REPAIR MAJOR CATEGORY B PER AIRBUS RDAF #81414982/004/2024 #A, INSPECTION REQUIREMENTS:THRESHOLD FROM REPAIR EMBODIMENT: 11000FC/21000FH, INTERVAL: 11000FC/21000FH, METHOD: DET. REFER TO AIRBUS DOSSIER #81414982 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER. SEE AWS FOR DETAILS. AFTER COMPLETION OF THIS WORK M205, M36 AND M313 FORMS HAVE BEEN SEND TO CUSTOMER ON 06/24/2024. SEE NRC 4002604-6000-0026/5000-0028/5000-0034/7000-0003 FOR ZERO STRESS JACKING AND ACCESS. R5721-0168, REV. 00, N289NV - AAR - LH WING RIB 14 TO RIB 17 TOP SKIN PANEL #2 LWR SURFACE TEOH - CORROSION, ACCOMPLISHED."
